View RSS Feed

sunnygirl

Rough

Rate this Entry
by , 09-21-2008 at 12:11 PM
As of today I've been off my psych meds for 4 days. Amazing what a difference they made. I'm going through all the classic signs of withdrawal and whatnot, it's what happens when you're on Effexor for 3 years and then just stop taking it. I'm trying to maintain my positive thoughts, I know once this passes I'll feel better. But right now I'm a fcuking wreck. Very easily upset, I'm crying every 10 minutes over the lamest things. My mom doesn't know if she should put me on suicide watch or what to do. My husband might just kill himself before this whole thing is over. I know I'mnot quite myself right now, so I know that any life changing or important decisions will need to wait until I'm (somewhat) right in the head again.

Submit "Rough" to Digg Submit "Rough" to del.icio.us Submit "Rough" to StumbleUpon Submit "Rough" to Google

Categories
Uncategorized

Comments

  1. pratt55's Avatar
    • |
    • permalink
  2. SusieP.'s Avatar
    • |
    • permalink
    Hang in there, kiddo!
  3. Alan's Avatar
    • |
    • permalink
    Anders loves you and he always will. Sure, these are some dark days but they won't last forever. Just hold on to him sweetie.